# SDR AU971582

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PCE1434
- Condition: Failed
- Location: Power Sect
- Component: Pwa
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUFFERED COMPLETE FAILURE DURING CRUISE - CAUSE UNKNOWN AT THIS STAGE.
